MAUDE Adverse Event Report: BECTON DICKINSON ECLIPSE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON ECLIPSE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305761
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Codes Needle Stick/Puncture (2462); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.3.Franklin lakes has been listed as the manufacturer.G.1.Franklin lakes has been listed as the manufacturer.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd needle eclipse 25x1 rb safety shield broke off.The following information was provided by the initial reporter: material # 305761 batch # 4361973 verbatim: per report: the employee who was working in a flu drive at the **** in temple on (b)(6) told me that when she activated the safety on the needle, the needle went through the cap.She said about 20 minutes later, another staff member using needles from the same lot# also had a similar incident; and 2 other staff members had the safety fall off completely.------------------------------------- customer responded on 14-oct 1.Please share the material & lot number associated with reported issue - bd eclipse needle 25 x 1in lot # 4361973.2.Describe any patient harm, injury, complication, or negative outcome that occurred as a result of the event.¿ employee was injured via needlestick and exposed to a patient¿s blood and bodily fluid.Other employees reported the safety fell off.
 
Additional Manufacturer Narrative
No photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description
Describe any patient harm, injury, complication, or negative outcome that occurred as a result of the event.¿ employee was injured via needlestick and exposed to a patient¿s blood and bodily fluid.Other employees reported the safety fell off.
 
Additional Manufacturer Narrative
(b)(4) follow-up report for correction.Annex e code updated to e2010 - needle stick/puncture.Annex f code updated to f11 - non-serious injury/illness/impairment.

Brand Name
ECLIPSE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23439909
Report Number2243072-2025-01331
Device Sequence Number17301363
Product Code FMI
UDI-Device Identifier00382903057610
UDI-Public(01)00382903057610(11)250106(17)291231(10)4361973
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305761
Device Lot Number4361973
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by ManufacturerNot provided
11/12/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date11/11/2025
11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown